# SDR I5PA2022091275703

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 64,297 hours, 33,702 cycles
- Engine: Pwa PW2040
- Engine time: 77,030 hours, 25,832 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 5484F
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI ICE VALVE PLACED ON MEL DUE TO ISSUES DURING MANUAL OPERATION. ANTI ICE VALVE WAS REPLACED AND CONFIRMED OPERATIONAL PER THE APPLICABLE AMM.
